# SDR USAA2012031600015

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 25,439 hours, 9,338 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: NSA932852W01CB
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT, 'ENG 1 REVERS UNLOCK' ECAM MESSAGE.  MAINTENANCE REMOVED AND REPLACED RELAYS 3EG1 AND 2EG1 IAW TROUBLESHOOTING MANUAL 78-00-810-807 AND ELECTRICAL STANDARD PRACTICES MANUAL 20-46-50.  OPERATIONAL CHECK OF NR 1 ENGINE T/R WAS GOOD.
